Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal side effects

Posted by ishy on July 10, 2004, at 0:51:59

In reply to Re: Effexor withdrawal side effects alan38, posted by dizzzzy on July 9, 2004, at 16:19:46

Check out this month's issue of Self magazine. There is an excellent article about withdrawl from Effexor and the fact that doctors rarely tell their patients about it. It's called "Hooked on Antidepressants?". Unfortunately, it is not on Self's website.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ishy thread:1016
URL: http://www.dr-bob.org/babble/20040704/msgs/364612.html